# SDR SWAA2024071802132

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SCUFF PLATE CORNER AFT CARGO COMPARTMENT 2024-393192<[01] TOOL USED; RADIOMETER/PHOTOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 24/JUL/24;[02] REPAIRED AFT CORNER SCUFF PLATE AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB TASK COMPLETED.
